Corrigendum to: Asymptotic expansion in time of the Schrödinger group on conical manifolds
[Corrigendum : Développement asymptotique du groupe de Schrödinger sur des variétés coniques]
Annales de l'Institut Fourier, Tome 57 (2007) no. 6, pp. 2081-2082.

On corrige une erreur dans la constante de normalization des états résonnants.

We correct an error in the normalizing constant of resonant states.

@article{AIF_2007__57_6_2081_0,
     author = {Wang, Xue Ping},
     title = {Corrigendum to: {Asymptotic} expansion in time of the {Schr\"odinger} group on conical manifolds},
     journal = {Annales de l'Institut Fourier},
     pages = {2081--2082},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {57},
     number = {6},
     year = {2007},
     doi = {10.5802/aif.2325},
     mrnumber = {2377898},
     zbl = {1118.35022},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2325/}
}
TY  - JOUR
AU  - Wang, Xue Ping
TI  - Corrigendum to: Asymptotic expansion in time of the Schrödinger group on conical manifolds
JO  - Annales de l'Institut Fourier
PY  - 2007
DA  - 2007///
SP  - 2081
EP  - 2082
VL  - 57
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2325/
UR  - https://www.ams.org/mathscinet-getitem?mr=2377898
UR  - https://zbmath.org/?q=an%3A1118.35022
UR  - https://doi.org/10.5802/aif.2325
DO  - 10.5802/aif.2325
LA  - en
ID  - AIF_2007__57_6_2081_0
ER  - 
Wang, Xue Ping. Corrigendum to: Asymptotic expansion in time of the Schrödinger group on conical manifolds. Annales de l'Institut Fourier, Tome 57 (2007) no. 6, pp. 2081-2082. doi : 10.5802/aif.2325. http://archive.numdam.org/articles/10.5802/aif.2325/

[1] Wang, Xue Ping Asymptotic expansion in time of the Schrödinger group on conical manifolds, Ann. Inst. Fourier (Grenoble), Volume 56 (2006) no. 6, pp. 1903-1945 | Article | Numdam | Zbl 1118.35022

Cité par Sources :